MathSciNet Relay Station
MathSciNet bibliographic data
MR1629818 (99c:65040) 65D17 (68U07)
Walton, D. J.; Meek, D. S. $G\sp 2$ curves composed of planar cubic and Pythagorean hodograph quintic spirals. Comput. Aided Geom. Design 15 (1998), no. 6, 547–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement